# SDR ABXA010204

- Difficulty date: April 25, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,055 hours, 25,896 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRAKES WERE SPONGY AND INEFFECTIVE ON LANDING.
